CODRAL Cold & Flu Plus Cough 24 capsules

-

including tax, plus shipping

Add to Cart

Delivery Time 1 - 4 Business days

Codral Original Cold & Flu + Cough Day & Night provides temporary relief of cold and flu symptoms. 

Product Information

CODRAL Original Cold & Flu + Cough Day & Night provides temporary relief of cold and flu symptoms. The DAY capsules give temporary relief of headache, body aches and pains, blocked nose, fever and dry irritated coughs, without causing drowsiness. The NIGHT capsules give temporary relief of headache, body aches and pains, blocked nose, fever, dry irritated coughs and runny nose. 

Size or Dimensions

Created with Sketch.

24 tablets in total - 18 day tablets and 6 night tablets .  Each tablet contacts Paracetamol 500mg and Dextromethorphan Hydrobromide 10mg
Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever. Dextromethorphan is used for the relief of a dry cough. It works by suppressing the cough reflex.

Day: Paracetamol 500mg, Phenylephrine hydrochloride 5mg.
Night: Paracetamol 500mg, Phenylephrine hydrochloride 5mg, Chlorphenamine maleate 2mg. 
Chlorpheniramine Maleate is a sedating antihistamine. It is used for the relief of a runny nose and watery eyes. As it is a sedating antihistamine, it also aids rest.

This Night tablet also contains lactose.

Product Details

Created with Sketch.

How many: Day: 2 green       Night: 2 red/white

How often: Day: morning, midday & afternoon    Night: at bedtime

Time between each dose: 4-6 hours as necessary. Maximum 6 day & 2 night capsules in 24 hours

When to stop: This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice.

Special Instructions

Created with Sketch.

If symptoms persist, worsen, or new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.

Warning:  Phenylephrine may cause sleeplessness in some people. Night capsules only: may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.

Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Do not use this product:

  • For children under 12 years
  • If you have taken paracetamol
  • If you have taken antihistamines
  • If carton seal is broken or missing or if capsule foil is broken

Ask your doctor before use:

  • If you have high blood pressure
  • If you are taking antidepressants
  • If you have heart problems
  • If you are pregnant
  • If you are taking any other medicines to treat cough and cold